# SDR CALA2023040401034

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: NA
- Condition: Cracked
- Location: Sta 986.5 To Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA WEB STA 986.5 - STA 1016 AND RBL 33 - RBL 45 FOUND CRACKED. (REF AAR NR 975230) REMOVED AND REPLACED AFT WET AREA WEB AT STA 986.5 TO STA 1016 AND RBL 33- RBL 45 AS PER SRM 51-40-02-0G-0 AND DRAWING # 147A5700. ACCOMPLISHED BY V928494.
